MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL
Model Number INVISALIGN SYSTEM - LITE
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use (ifu) pn contains the following: "warning - in rare instances, some patient may be allergic to the plastic aligner material, discontinue use and consult a health care professional immediately." the treating doctor shared that the potential root cause could be an allergic reaction.This event is being filed as an mdr as the patient reported an anaphylactic reaction and the invisalign product was being used.
 
Event or Problem Description
The patient reported symptoms of anaphylaxis.The patient reported requiring visiting a physician to alleviate the reported symptom.The patient reported being prescribed adrenaline injection to alleviate the reported symptom.The treatment was discontinued on (b)(6) 2022 and the patient is currently asymptomatic.
 
Event or Problem Description
This is the first follow up report to 2953749-2023-00484.
 
Additional Manufacturer Narrative
Upon review, it was found that the 'date received by manufacturer' was incorrect.Following is the correction for the date: g3: 24-jan-2023.

Brand Name
INVISALIGN SYSTEM
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
aaheli poddar
2820 orchard parkway
san jose, CA 95134
4084701340
MDR Report Key16329842
Report Number2953749-2023-00484
Device Sequence Number6315068
Product Code NXC
UDI-Device Identifier00816063020202
UDI-Public(01)00816063020202(10)0134041499(13)221111(91)1863364601N
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberINVISALIGN SYSTEM - LITE
Device Catalogue Number9002
Device Lot Number134041499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age41 YR
Patient SexFemale